# SDR CA991103092

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Fluctuated
- Location: Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE EXPERIENCED EPR FLUCTUATIONS UP TO 21 EPR.  N2 REMAINED STEADY, N1 FLUCTUATED UP TO 5 DEGREES.  EEC'S REPLACED INDESCRIMINENTLY, SUBMITTER STATED FAILURE WAS DUE TO FCU TRIM CONTROL MAIN OVERRIDE PX.
